# SDR CALA2025081107568

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 62,233 hours, 20,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - EXTERIOR LAMP L26 AT DR 1R DOES NOT ILLUMINATE DURING TEST RELAMPED EXTERIOR EMERGENCY LAMP AT DOOR 1R REF AMM 33-51-06, OPS CHECKS OK
